# SDR 2002FA0000832

- Difficulty date: July 2, 2002
- Submitted: July 19, 2002
- Operation: General aviation
- Aircraft: N11HW
- Make and model: Beech 58
- Aircraft serial: TH271
- Engine: Cont IO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part serial: FO2EA024R
- Condition: Failed
- Location: Engine
- Part time: 3 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A GROUND RUN UP, PILOT REPORTED A BAD MAG DROP.   AFTER PULLING MAGNETO OFF OF THE ENGINE,  IT APPEARS THE MAGNETO FAILED.  THE PLASTIC DRIVE GEARS WERE STRIPPED AS WELL AS THE MAGNETO RETAINER DRIVE COUPLING AND DRIVE COUPLING RUBBER BUSHING WERE DAMAGED.  NO OTHER DAMAGE WAS FOUND ON THE ENGINE.
